Hi i was on 42 days pill Then got my

Patient

Q: Hi i was on 42 days pill Then got my periods...i saw a brown discharge the fifth morning then in the evening light blood again.the night before my sinus pain was bad so i took a mucinex and two panadeine and the next morning i took an allegra d..is dis why my periods behaving so

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a ear infection. I am taking antibiotic and today i decided to pour ear drops inside my war - ciprodex. after ...

Q: I have blood clots in my leg at the top of the thigh in the femoral artery. I also have the factor 5 .I was put on X...

Q: Please see attached picture of rash for diagnosis . it has been on and off for a few years

Q: I have this on and off rash on my penis

Q: What do I do? I have fiberglass embedded in my skin all over my body and face and genitals. Help, please

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews